DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Depo-Testosterone (Testosterone) - Poor Quality Drug Administered - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Poor Quality Drug Administered (33)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Depo-Testosterone (Testosterone) where reactions include poor quality drug administered. The selected reports were submitted to the FDA during the sample period of about a year.

 Reports 1 - 30 of 33   Next >>

Possible Depo-Testosterone side effects in 55 year old male

Reported by a health professional (non-physician/pharmacist) from United States on 2012-08-15

Patient: 55 year old male, weighing 127.0 kg (279.4 pounds)

Reactions: Drug Ineffective, Product Packaging Quantity Issue, Product Deposit, Poor Quality Drug Administered, Product Container Seal Issue

Drug(s) suspected as cause:
Depo-Testosterone

Other drugs received by patient: Amitriptyline; Januvia; Methadone; Lisinopril; Protonix; Metoprolol



Possible Depo-Testosterone side effects in male

Reported by a pharmacist from United States on 2012-04-09

Patient: male

Reactions: Blood Testosterone Abnormal, Injection Site Pain, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone

Other drugs received by patient: Vitamin B-12



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone
    Dosage: unk

Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-24

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a pharmacist from United States on 2012-02-16

Patient: male

Reactions: Blood Testosterone Abnormal, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone
    Dosage: unk, 2x/week
    Indication: Off Label Use

Depo-Testosterone
    Indication: Prostate Cancer



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



Possible Depo-Testosterone side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-13

Patient: male

Reactions: Burning Sensation, Poor Quality Drug Administered

Drug(s) suspected as cause:
Depo-Testosterone



 Page 1   Next >>

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017